# SDR ASAA1057918

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 5,034 hours, 1,495 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006133
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,031 hours, 1,489 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT GEN DRIVE LIGHT ILLUM IN FLT.  FOLLOWED QRH PROCEDURE.  LEFT GEN DRIVE DISCONNECTED.  REPLACED NR 1 ENG IDG PER M/M 24 11 11.  GEN DRIVE & BUSS OFF LIGHT RELAMPED.  OPS CHECK GOOD PER M/M 24 11 00.
